# SDR ON39TW120605JC

- Difficulty date: December 6, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N39TW
- Make and model: Lear 31A
- Aircraft serial: 047
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 6600361
- Part serial: 317
- Condition: Leaking
- Location: Mlg Door
- Part time: 4,420 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT DID NOT EXTINGUISH ON TAKEOFF, FOLLOWED BY BOTH MAIN GEAR UNSAFE LIGHTS (RED) ILLUMINATING.  GEAR WAS EXTENDED AND ALL T3 GEAR INDICATED LOCKED WITH NO UNSAFE CONDITION.  AIRCRAFT LANDED UNEVENTFULLY.  INSPECTED LANDING GEAR SYS AND TROOUBLESHOT PROBLEM TO THE LANDING GEAR DOOR CONTROL VALVE.  FOUND VALVE TO BE LEAKING INTERNALLY INTO THE EMERGENCY AIR SYS SIDE.  PURGED FLUID FROM EMERGENCY CIRCUIT.  REPLACED LANDING GEAR DOOR CONTROL VALVE.  CYCLED GEAR 15 TIMES WITH SATISFACTORY RESULTS.  SERVICED HYDRAULIC SYSTEM.  (K)
